green tea and Atripla
Nov 20, 2008
Hi! My bf is taking Atripla and claims that his Dr advised him not to drink/take green tea while on this med. I am a huge fan of green tea and cannot find ANY evidence to support the Dr's advice. My bf didn't ask why and I'm dying to know if he is correct. Thanks so much and please keep up your effort to keep us healthy and informed!!!
Response from Mr. Vergel
There is absolutely no data on the interactions of green tea and HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Skin A Symptom Of Acute HIV Infection?
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Can Herpes Cause Diarrhea?
- Can High Thyroid Antibodies Affect Hiv Testing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.